# SDR 2020FA0000089

- Difficulty date: February 14, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N46CV
- Make and model: Beech C90
- Aircraft serial: LJ568
- Engine: Pwa PT6A60A
- System (JASC): 3210 · Main Landing Gear
- Part: Plate
- Part number: CLEAVLAND07516
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FORWARD HOLE FOR THE UPPER ANCHOR BOLT FOR THE FORWARD BRAKE CALIPER BROKE OUT JAMMING THE FORWARD CALIPER ON THE BRAKE DISK ROTATING WITH THE TIRE AND BREAKING THE AFTER CALIPER OFF THE TORQUE PLATE FROM THE LH MAIN GEAR.  INCIDENT WAS DURING TAXI, WHEN THE PILOT APPLIED BRAKES THE ACFT VEERED RIGHT TO THE EDGE OF THE TAXIWAY WITH THE RH PROPELLER CONTACTING A SNOW BANK AND TAXIWAY LIGHT, CAUSING DAMAGE TO THE PROPELLER AND FUSELAGE.
